# SDR UPS08M53407

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 62,845 hours, 10,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785Y501
- Part serial: TAGX70224
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RCB FLOOR PNL 10 HAS CORROSION ON UPPER SURFACE.  PROCURED AND DRILLED NEW FLOOR PANEL IAW MD-11 SRM 51-31-01.
